# SDR AALA202410116839

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 45,390 hours, 19,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100038301
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND EMERGENCY EXIT LIGHT ON EXTERIOR OF FUSELAGE IS INOPERATIVE. REMOVED AND REPLACED RIGHT HAND AFT EMERGENCY EXIT LIGHT BULB. OPERTIONAL CHECK GOOD. PER 33-51-04.
